Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 58132, 8 pages
Research Article

δ-Small Submodules and δ-Supplemented Modules

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 9 January 2007; Accepted 18 June 2007

Academic Editor: Akbar Rhemtulla

Copyright © 2007 Yongduo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Ali Omer Alattass, “Modules in σ[M] with chain conditions on δM- small submodules,” Journal of Mathematics and Statistics, vol. 7, no. 2, pp. 144–148, 2011. View at Publisher · View at Google Scholar
  • Rachid Tribak, “Finitely generated δ-supplemented modules are amply δ-supplemented,” Bulletin of the Australian Mathematical Society, vol. 86, no. 3, pp. 430–439, 2012. View at Publisher · View at Google Scholar
  • Truong Cong Quynh, and Phan Hong Tin, “Some Properties of e-Supplemented and e-Lifting Modules,” Vietnam Journal of Mathematics, vol. 41, no. 3, pp. 303–312, 2013. View at Publisher · View at Google Scholar
  • Figen Yüzbaşi, and Şenol Eren, “Generalized cofinitely δ-semiperfect modules,” Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica, vol. 59, no. 2, pp. 269–280, 2013. View at Publisher · View at Google Scholar
  • Phan Hong Tin, and Le Van Thuyet, “Some characterizations of modules via essentially small sub-modules,” Kyungpook Mathematical Journal, vol. 56, no. 4, pp. 1069–1083, 2016. View at Publisher · View at Google Scholar
  • Şenol Eren, and Figen Eryilmaz, “On cofinitely weak δ-supplemented modules,” Miskolc Mathematical Notes, vol. 18, no. 2, pp. 731–738, 2017. View at Publisher · View at Google Scholar